# SDR SWIA201024444

- Difficulty date: June 17, 2010
- Submitted: June 28, 2010
- Operation: Air carrier
- Aircraft: N217SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120286
- Aircraft time: 38,383 hours, 50,975 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Condition: Corroded
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU STARTER GENERATOR AIRFRAME GROUND CORRODED.  (A CHECK)  REPAIRED PER EMB SRM.
